MAUDE Adverse Event Report: ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7383-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer contact phone number:(b)(6).Device evaluation in progress.
 
Event or Problem Description
It was reported that the cadd pump produced an air-in-line alarm while the cadd administration set was in use.The air formed between the puncture mandrel and the pump segment.No patient injury or complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Other, other text: h10 ?device evaluation: one cadd administration set was returned for investigation in used condition.The units were visually inspected at a distance of 12 to 16 inches under normal conditions of illumination.Functional testing of the device revealed that there were no issues with priming the device.Additionally, the pump to which the cassettes were attached did not produce any alarms.The product problem reported by the customer was not confirmed.No fault was found with the returned device.

Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11790241
Report Number3012307300-2021-04010
Device Sequence Number4381177
Product Code FPA
UDI-Device Identifier10610586027475
UDI-Public10610586027475
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number21-7383-24
Device Catalogue Number21-7383-24
Device Lot Number3971522
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/09/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/09/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date05/07/2021
Supplement Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1